Sh:876

Bib entry
@article{Sh:876,
 author = {Shelah, Saharon},
 title = {{Minimal bounded index subgroup for dependent theories}},
 journal = {Proc. Amer. Math. Soc.},
 fjournal = {Proceedings of the American Mathematical Society},
 volume = {136},
 number = {3},
 year = {2008},
 pages = {1087--1091},
 issn = {0002-9939},
 doi = {10.1090/S0002-9939-07-08654-6},
 mrclass = {03C45 (03C60)},
 mrnumber = {2361885},
 mrreviewer = {John T. Baldwin},
 doi = {10.1090/S0002-9939-07-08654-6},
 note = {\href{https://arxiv.org/abs/math/0603652}{arXiv: math/0603652}},
 arxiv_number = {math/0603652}
}